Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How many months pregnancy can be terminated by an abortion pill?

how many months pregnency can be terminated by an abortion pill??? is it possible to abort baby by a tablet? please help.......
Asked On : Sat, 4 Jun 2011
Answers:  2 Views:  2459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
abortion pills should be taken within first 52 days of diognosing pregnancy.
ectopic pregnancy should be ruled out before taking this medicine.
the doses should be taken in doctors ofiice only in case any reaction with drugs occur.
plz consult ur gynaecologist first and then after proper evaluation only take these drugs.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Medical Termination of Pregnancy MTP must be carried out by a Registered Medical Practioner. There are pills which will cause MTP in foetuses as young as 7-8 weeks. After that you may have to go in for surgical methods.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor